Higher order Ostrowski type inequalities over Euclidean domains
The classical Ostrowski inequality for functions on intervals estimates the value of the function minus its average in terms of the maximum of its first derivative. This result is extended to functions on general domains using the L∞ norm of its nth partial derivatives. For radial functions on balls the inequality is sharp. © 2007 Elsevier Inc. All rights reserved.
Journal of Mathematical Analysis and Applications
Anastassiou, G., & Goldstein, J. (2008). Higher order Ostrowski type inequalities over Euclidean domains. Journal of Mathematical Analysis and Applications, 337 (2), 962-968. https://doi.org/10.1016/j.jmaa.2007.04.033